I increased my dose to 300 mg about 3 months ago, and in the past month, it seems like my hair has been thinning out a little. This isn't even listed as a side effect, but I remembered seeing a couple people post here about losing their hair, so I wondered if maybe if people who have had this side effect might respond. I'm not losing dramatic amounts, but it seems like more is coming out when I brush or style it, and it just feels a little thinner. It could also be my imagination, since I'm rather vain about my hair
I'd like to hear from others who had this side effect - did it fall out noticeably, or gradually over time? Was it a significant hair loss?
We're sorry. The page you have requested could not be found.
If you've arrived here by typing a URL into your browser's address area, please check to make sure the spelling, capitalization, and punctuation is correct.
Or, please use the search box above to search our site for the information you were seeking.